# SDR DL76S040026

- Difficulty date: January 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 38,770 hours, 18,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 5418
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING SVC CHECK FOUND LT FWD CABIN OVERHEAD EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY.
